# SDR DHL2008760500

- Difficulty date: April 19, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SEEABOVE
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9G BARRIER FRAME AT BS 348.8 DENTED AT STR 5L TO 6L.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR ANGLES P/N AE727-2-360-12 AND AE727-2-360-11 PER AEI DWG AE727-360 REV G.
